O jane, ive been reading the side effects too... big mistake I reckon, freaked myself out! I found a website called chemo care in the states that told me what all the acrynons were as my regime has differant names to yours, well..it was very interesting, then my brain panicked ..
Although its like a scary movie, I find myself unable to resist, looking at it through my fingers bit like watching Dr Who as a child. (Or now if Im honest)
I have decided to wait and see what the chemo nurse tells me , I figure he knows. And just reading here we're all the same but differant.
I'll still read those pages but as a science project .. xxxx
Thank you all. I shall cross moonface off my list of chemo worries.... that only leaves 692 worries to fret about.
love to all
I had 3 x FEC100 and 3 x T, took ondansetron, dexamethasone and metoclopramide. Never had the moon-face thing going on. I know lots of ladies who've had chemo for (primary) breast cancer and I've never seen a case of moon-face.
Hope that's encouraging for you.
I'm starting chemo at the beg of Jan and apart from all the other blasted side-effects am now in a spin about MOON FACE as a se of the steroids. Does everyone get it, and any tips on avoidance or mitigation?